Yıl 2018, Cilt 22, Sayı 6, Sayfalar 1853 - 1856 2018-12-01

A Sequence Bounded Above by the Lucas Numbers

Ali Aydoğdu [1] , Engin Özkan [2] , Aykut Göçer [3]

43 109

In this work, we consider the sequence whose nth term is the number of h-vectors of length n. The set of integer vectors E(n) is introduced. For, n >=2, the cardinality of E(n) is the nth Lucas number Ln is showed. The relation between the set of h-vectors L(n) and the set of integer vectors E(n) is given.
Cardinality, h-vectors, Hilbert function, Lucas Numbers
  • [1] W. Bruns and J. Herzog, “Cohen-Macaulay Rings, in: Cambridge Studies in Advanced Mathematics, vol 39,” Cambridge University Press, Cambridge, 1993.
  • [2] T. Enkosky and B. Stone, “Sequence defined by h-vectors,” Eprint arXiv:1308.4945.
  • [3] T. Enkosky, B. Stone, “A sequence defined by M-sequences,” Discrete Mathematics, vol. 333, pp. 35-38, 2014.
  • [4] E. Ozkan, A. Geçer and İ. Altun, “A new sequence realizing Lucas numbers and the Lucas Bound,” Electronic Journal of Mathematical Analysis and Applications, vol. 5, no. 1, 148-154, 2017.
Birincil Dil en
Konular Matematik
Yayımlanma Tarihi December 2018
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-9718-7611
Yazar: Ali Aydoğdu (Sorumlu Yazar)
Kurum: BEYKENT ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Ülke: Turkey


Orcid: 0000-0002-4188-7248
Yazar: Engin Özkan
Kurum: ERZİNCAN ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Ülke: Turkey


Orcid: 0000-0002-8039-0277
Yazar: Aykut Göçer

Bibtex @araştırma makalesi { saufenbilder443551, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya Üniversitesi}, year = {2018}, volume = {22}, pages = {1853 - 1856}, doi = {10.16984/saufenbilder.443551}, title = {A Sequence Bounded Above by the Lucas Numbers}, key = {cite}, author = {Özkan, Engin and Göçer, Aykut and Aydoğdu, Ali} }
APA Aydoğdu, A , Özkan, E , Göçer, A . (2018). A Sequence Bounded Above by the Lucas Numbers. Sakarya University Journal of Science, 22 (6), 1853-1856. DOI: 10.16984/saufenbilder.443551
MLA Aydoğdu, A , Özkan, E , Göçer, A . "A Sequence Bounded Above by the Lucas Numbers". Sakarya University Journal of Science 22 (2018): 1853-1856 <http://www.saujs.sakarya.edu.tr/issue/31266/443551>
Chicago Aydoğdu, A , Özkan, E , Göçer, A . "A Sequence Bounded Above by the Lucas Numbers". Sakarya University Journal of Science 22 (2018): 1853-1856
RIS TY - JOUR T1 - A Sequence Bounded Above by the Lucas Numbers AU - Ali Aydoğdu , Engin Özkan , Aykut Göçer Y1 - 2018 PY - 2018 N1 - doi: 10.16984/saufenbilder.443551 DO - 10.16984/saufenbilder.443551 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 1853 EP - 1856 VL - 22 IS - 6 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.443551 UR - http://dx.doi.org/10.16984/saufenbilder.443551 Y2 - 2018 ER -
EndNote %0 Sakarya University Journal of Science A Sequence Bounded Above by the Lucas Numbers %A Ali Aydoğdu , Engin Özkan , Aykut Göçer %T A Sequence Bounded Above by the Lucas Numbers %D 2018 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 22 %N 6 %R doi: 10.16984/saufenbilder.443551 %U 10.16984/saufenbilder.443551
ISNAD Aydoğdu, Ali , Özkan, Engin , Göçer, Aykut . "A Sequence Bounded Above by the Lucas Numbers". Sakarya University Journal of Science 22 / 6 (Aralık 2018): 1853-1856. http://dx.doi.org/10.16984/saufenbilder.443551